# SDR DALA2020090322929

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 92,098 hours, 11,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT AT DOOR L1 IS INOPERATIVE. REPLACED EMERGENCY BATTERY POWER PACK AT L1. SYSTEM OPERATION IS NORMAL.
